MathSciNet Relay Station
MathSciNet bibliographic data
MR2800568 (2012h:65169) 65M06 (26A33 35K20 35R11 45K05 65F60)
Yang, Qianqian; Turner, Ian; Liu, Fawang; Ilić, Milos Novel numerical methods for solving the time-space fractional diffusion equation in two dimensions. SIAM J. Sci. Comput. 33 (2011), no. 3, 1159–1180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement